# SDR SWAA2023083184780

- Difficulty date: August 1, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 38,345 hours, 23,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RIGHT SIDE; GUSSET HAS CRACK INTERNAL AREA; AT STRINGER 19R STA 500D.<[01] REMOVED AND REPLACED GUSSET AT RIGHT SIDE FWD CARGO COMP STRINGER 19R STA 500D PER REF SRM 51-40-02-0G 0;[02] REMOVED AND REPLACED GUSSET AT RIGHT SIDE FWD CARGO COMP STRINGER 19R STA 500D PER REF SRM 51-40-02 -0G-0 AND DWG 143A9481;[03] CORRECTING STEP # 2 DWG # 143A7902;[04] VERIFIED STEPS COMPLETE.
